# SDR RAIA00305135

- Difficulty date: May 7, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- Aircraft time: 32,593 hours, 32,743 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5621-STL- EMERGENCY LIGHT OUT ON STAIRS. REPAIRED BROKEN WIRE AT STAIR EMERGENCY LIGHT.
